# SDR DALA2015070804225

- Difficulty date: July 7, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,920 hours, 45,156 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR PANEL 541F IN THE PAX CABIN.   THE FLOOR PANEL WAS REPAIRED IAW SRM 53-05, FIG 131C.
